MAUDE Adverse Event Report: BECKMAN COULTER CLEARLLAB 10C M2 CELL TUBE; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER CLEARLLAB 10C M2 CELL TUBE; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number CLEARLLAB 10C M2 CELL TUBE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d2, product code - oye was entered which is a secondary code for the clearllab 10c b cell tubes, the primary code is pwd, which was not an available option for this field.There were intermittent unexpected cd19+ events appearing in the wrong place when running clearllab 10c b cell tube and clearllab 10c m2 cell tube.Specimens with questionable or abnormal scatter patterns were rerun with an alternate method.The bec field application specialist found that the issue was not occuring on all samples run and that other applications were running without issue.Troubleshooting performed by the customer and the field applications specialist indicates that there may be specimen related impact in the performance of the analysis.Per the product safety reference (prs) for clearllab reagent and clearllab 10c panels: these reagents are used as an aid in the differential diagnosis of hematologically abnormal patients having, or suspected of having, the specifically identified neoplasms.Interpretation of the results should be confirmed by a pathologist or equivalent professional in conjunction with other clinical and laboratory findings.The selected reagents are intended to evaluate the immunophenotypic profiles of various cell populations as indicated for specific medical indications in accordance with the intended use of the product.They are not intended to provide independent determination for the presence or absence of specific disease but rather provide the clinical practitioner with appropriate flow cytometric information that in combination with other modalities (cytogenetics, morphological evaluation, immunohistochemistry, molecular studies, patient history and physical examination) can be used to reach a clinical diagnosis.Labeling: per the navios instructions for use (pn: a96247ae), the user is instructed to and/or advised of: there is a risk of reporting incorrect results.Data displays used to arrive at the test result for light scatter patterns, antibody staining profiles, and all gates and boundaries should be reviewed by a laboratory professional when interpreting the data.If results are suspect, follow your laboratory's procedures to resolve.Per the clearllab instructions for use (pn: c00197): abnormal states of health are not always represented by abnormal percentages of certain leukocyte populations.An individual in an abnormal state of health may show the same leukocyte percentages as a healthy person.It is recommended to use test results in conjunction with clinical and other diagnostic data.Certain patients may present unique problems due to altered or very low numbers of certain cellular populations.Customer technical support (cts) provided replacement reagent tubes.The customer tested the new lot and found the issue was greatly improved.Bec internal identifier - (b)(4).Related event - (b)(4), mdr - 1061932-2023-00104.
 
Event or Problem Description
The customer reported unexpected cd19+ events intermittently when running clearllab on the navios ex 10 colors/3 laser flow cytometer.The customer reported that the results were not reported out of the laboratory.There was no report of death or impact to patient treatment or health.Patient results with questionable and or abnormal scatter patterns were rerun with an alternate method.The issue is not occurring on all samples.The other applications are running without issue on the same flow cytometer.The customer uses their own laboratory developed sample preparation procedure instead of the procedure in the instructions for use (ifu pn c00197).The clearlab tubes were run on the navios ex 10 colors/3 laser flow cytometer: part number: bb0910.Serial number: (b)(6).Instrument udi: (b)(4).

Brand Name
CLEARLLAB 10C M2 CELL TUBE
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw147 avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key17877375
Report Number1061932-2023-00105
Device Sequence Number12556072
Product Code OYE
UDI-Device Identifier15099590701505
UDI-Public(01)15099590701505(17)240524(11)230525(10)240523_02
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCLEARLLAB 10C M2 CELL TUBE
Device Catalogue NumberB96808
Device Lot Number240523_02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown